CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Quasi-regular topologies for Dirichlet forms on arbitrary Hausdorff spaces 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 1998, 卷号: 14, 页码: 683-690
Authors:  Dong, Z
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Dirichlet forms  quasi-regular topology  quasi-regularity  
Weak convergence of Dirichlet processes 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 1, 页码: 8-21
Authors:  Sun, W
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
strictly quasi-regular Dirichlet form  weak convergence  Mosco convergence  s.{E-n}-nest  
Approximation of arbitrary Dirichlet processes by Markov chains 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 1998, 卷号: 34, 期号: 1, 页码: 1-22
Authors:  Ma, ZM;  Rockner, M;  Zhang, TS
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Dirichlet forms  Markov chains  Poisson processes  tightness  Hunt processes